The structure of nonmetrizable $AE(0)$-spaces
Matematičeskie zametki, Tome 41 (1987) no. 3, pp. 406-411
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1987_41_3_a14,
author = {A. Ch. Chigogidze},
title = {The structure of nonmetrizable $AE(0)$-spaces},
journal = {Matemati\v{c}eskie zametki},
pages = {406--411},
year = {1987},
volume = {41},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1987_41_3_a14/}
}
A. Ch. Chigogidze. The structure of nonmetrizable $AE(0)$-spaces. Matematičeskie zametki, Tome 41 (1987) no. 3, pp. 406-411. http://geodesic.mathdoc.fr/item/MZM_1987_41_3_a14/